A note on the Gurov-Reshetnyak condition

A. A. Korenovskyy, A. K. Lerner, A. M. Stokolos

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

An equivalence between the Gurov-Reshetnyak GR(ε) and Mucken-houpt A conditions is established. Our proof is extremely simple and works for arbitrary absolutely continuous measures.

Original languageEnglish
Pages (from-to)579-583
Number of pages5
JournalMathematical Research Letters
Volume9
Issue number5-6
DOIs
StatePublished - 2002

Fingerprint

Dive into the research topics of 'A note on the Gurov-Reshetnyak condition'. Together they form a unique fingerprint.

Cite this